MathSciNet Relay Station
MathSciNet bibliographic data
MR1984459 (2005a:53082) 53C28 (53C56)
Belgun, Florin Alexandru On the Weyl tensor of a self-dual complex 4-manifold. Trans. Amer. Math. Soc. 356 (2004), no. 3, 853–880 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement